Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
hppd33

breathing.

Recommended Posts

Did anyone lost their breathing system too? Like you have to do it yourself instead it goes automatic? Very annoying!

  • Upvote 1

Share this post


Link to post
Share on other sites

Did anyone lost their breathing system too? Like you have to do it yourself instead it goes automatic? Very annoying!

I do. I like to go in the nose and out the mouth while pacing about. When I get the "heavy chest" its xanax time.

Share this post


Link to post
Share on other sites

If it's anxiety related, then Xanax helps.  If not, then benzos that I've tried don't help but Gabapentin does.

 

Breathing involves the ANS.  By deep breathing [exercises], you stimulate the parasympathetic side of the ANS.

 

Ironically, this will work for both anxiety and HPPD ANS abnormalities ... so its win-win.  But a person still might benefit from a med.

Share this post


Link to post
Share on other sites

Yes. I still smoke it doesnt help at all with breathing of course. But my ciggarette makes me happy.like visual said, excercise works i bike alot when i finish 10 km orsow my breathing is better. Then a cigarette and the shit is on again.

Man i hate it. Talking to People longer as 40 seconds is exhausting

Share this post


Link to post
Share on other sites

But I don't have anxiety symptoms...I honestly think it may have to do with my frustration of hppd..coz I'm wanting to escape and distract myself every minute but I just can't Bcoz there's no escape and mayb that makes me feel suffocated somehow

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

By using this site, you agree to our Terms of Use.